# SDR SWAA2022081628591

- Difficulty date: July 13, 2022
- Submitted: August 16, 2022
- Operation: Air carrier
- Aircraft: N484WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33841
- Aircraft time: 59,912 hours, 35,588 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR STRUCTURE INTERCOSTAL LOCATED BTW BS 312 TO BS 328 RBL 12 AND WL 208.1 AT FWD GALLEY AREA 2022-381461 / [01] REPLACED FLOOR STRUCTURE INTERCOSTAL LOCATED BTW BS 312 TO BS 328 RBL 12 AND WL 208.1 AT FWD GALLEY AREA IAW B737-700 SRM 51-10-02 ITEM 9; SRM 51-40-02 AND DWG 141A5400 SHEET 10 REV -. SEE INDIVIDUAL SIGN OFFS BELOW.;[02] TASK CARD COMPLETED  RII  SEE INDIVIDUAL SIGN OFFS BELOW
